EconPapers    
Economics at your fingertips  
 

Matching with Multiple Applications: The Limiting Case

James Albrecht, Pieter Gautier, & Susan Vroman
Additional contact information
James Albrecht, Pieter Gautier, & Susan Vroman: Department of Economics, Georgetown University, http://www9.georgetown.edu/faculty/vromans/

Authors registered in the RePEc Author Service: James Albrecht (), Pieter Gautier () and Susan Vroman ()

Working Papers from Georgetown University, Department of Economics

Abstract: We give an expression for the expected number of matches between unemployed workers and vacancies when each worker makes a = 2 applications, correcting Albrecht, Gautier, and Vroman (2003). We also show that the limiting matching probability given in our earlier note is correct for any finite a.

Keywords: Search; matching (search for similar items in EconPapers)
JEL-codes: J41 J64 (search for similar items in EconPapers)
Date: 2003-03-25
References: Add references at CitEc
Citations View citations in EconPapers (21) Track citations by RSS feed

Downloads: (external link)
http://www8.georgetown.edu/departments/economics/pdf/325.pdfNormalization Full text (application/pdf)
None

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:geo:guwopa:gueconwpa~03-03-25

Ordering information: This working paper can be ordered from
Roger Lagunoff Professor of Economics Georgetown University Department of Economics Washington, DC 20057-1036
http://econ.georgetown.edu/

Access Statistics for this paper

More papers in Working Papers from Georgetown University, Department of Economics Georgetown University Department of Economics Washington, DC 20057-1036.
Series data maintained by Marcia Suss ().

 
Page updated 2017-10-18
Handle: RePEc:geo:guwopa:gueconwpa~03-03-25